# SDR 98ZZZX3165

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 23009670
- Condition: Galled
- Location: Engine
- Part time: 1,384 hours
- Component: 23063379
- Stage of operation: IN
- Nature of condition: J, O
- Precautionary procedure: K

## Discrepancy

ENGINE HAD CHIP LIGHT.  UPON INSPECTION OF BEARINGS, FOUND HEAVY GALLING ON NR 2 BEARING.  HEAVY GALLING ON NR 2 BEARING BALL.
